MAUDE Adverse Event Report: QUICK-SET PARADIGM; UNO QUICK-SET 60/6 PCC MCAN

QUICK-SET PARADIGM; UNO QUICK-SET 60/6 PCC MCAN
Model Number MMT-399600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, the patient reported of headache due to high blood glucose level which was after the infusion set's tubing had detached as it was not connected correctly.The patient tried to treat the high blood glucose level with manual injections (four units).At the time of the incident the patient's blood glucose level was 24.2 mmol/l.The infusion set had been changed three days ago.Currently, the patient's blood glucose level was 20.3 mmol/l.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
UNO QUICK-SET 60/6 PCC MCAN
MDR Report Key11662627
Report Number3003442380-2021-00213
Device Sequence Number2980535
Product Code FPA
UDI-Device Identifier05705244006317
UDI-Public05705244006317
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-399600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/13/2021
Patient Sequence Number1